I started taking Junel Fe birth control in January or February of this year. I currently had my son in December and this was the birth control my gynecologist decided to put me on with my family history. I haven’t had much trouble with it in the first two months it’s been a pretty smooth transition until this month. I was supposed to have my period and I have been spotting from a little before my period and a little bit into when my period was supposed to happen. It never got heavier instead got lighter. I am now not spotting at all and I’ve taken all the brown pills but one. Is this normal? Has this happened to anyone? Am I possibly pregnant? Or have I just missed a period?
The first few months of new artificial hormones can give irregular bleeding. Combine that with your body's own natural hormone balance still trying to sort itself out from childbirth, & you have double the confusion for the body.
You also don't know if this birth control is going to suit you, yet, so basically it's impossible to sort out what's going on, until you see what's happening in coming months.
What you're experiencing is listed as a side effect, though. You can see that by putting the name of the drug into the search field of this website & looking under side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.